# SDR FDEA201809062365

- Difficulty date: September 6, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 76,112 hours, 15,428 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21197024
- Part serial: 40F0095
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 3 CABIN ALTITUDE WARNING DESCENDING THROUGH 35,000 FEET. CABIN ALTITUDE CLIMBED AS HIGH AS 13,500 FEET. COMPLIED WITH QRH AND PUT CABIN PRESSURE CONTROLLER IN MANUAL. CABIN PRESSURE WAS CONTROLLABLE IN MANUAL. REMOVED AND REPLACED CPC NR 1 IN REF TO AMM 21-31-04-2. NO FAULTS NOTED. AS PRECAUTIONARY PERFORMED VISUAL INSPECTION OF ALL CARGO DOOR SEALS AND PRESSURE RELIEF VALVES. NO DEFECTS NOTED. T/S PER FIM'S 21-33-01-00 AND 21-31-05-00. NO DEFECTS NOTED. ALL OPS CHECKS NORMAL.
